# SDR ASOA201000132

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 18,850 hours, 13,767 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Eroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR PLACARD "EMERGENCY EXIT" FADED.   INSTALLED EXTERIOR PLACARD "EMERGENCY EXIT" PER AMM 20-60-04.
